uu.seUppsala University Publications
Change search
ReferencesLink to record
Permanent link

Direct link
A note on the Taylor's decomposition on four points for a third-order differential equation
Bogazici University .
Fatih University.
2007 (English)In: Applied Mathematics and Computation, ISSN 0096-3003, E-ISSN 1873-5649, Vol. 188, no 2, 1483-1490 p.Article in journal (Refereed) Published
Place, publisher, year, edition, pages
2007. Vol. 188, no 2, 1483-1490 p.
National Category
Computational Mathematics
URN: urn:nbn:se:uu:diva-280838DOI: 10.1016/j.amc.2006.11.017OAI: oai:DiVA.org:uu-280838DiVA: diva2:912156
Available from: 2016-03-15 Created: 2016-03-15 Last updated: 2016-03-15

Open Access in DiVA

No full text

Other links

Publisher's full texthttp://ac.els-cdn.com/S0096300306015013/1-s2.0-S0096300306015013-main.pdf?_tid=d2754836-eabc-11e5-ae1c-00000aacb35f&acdnat=1458053421_f791e1c23e744a1790ee3689bb248214

Search in DiVA

By author/editor
Arjmand, Doghonay
In the same journal
Applied Mathematics and Computation
Computational Mathematics

Search outside of DiVA

GoogleGoogle Scholar

Altmetric score

Total: 36 hits
ReferencesLink to record
Permanent link

Direct link